The number of loopless planar maps

Edward A. Bender, Nicholas C. Wormald

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

We derive a simple formula for the number of rooted loopless planar maps with a given number of edges and a given valency of the root vertex.

Original languageEnglish
Pages (from-to)235-237
Number of pages3
JournalDiscrete Mathematics
Volume54
Issue number2
DOIs
Publication statusPublished - 1985
Externally publishedYes

Cite this